Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

On Generalized Close-to-Convex Functions

PP: 3147-3152
Author(s)
Khalida Inayat Noor, Muhammad Aslam Noor,
Abstract
In this paper, we define and study a new class of analytic functions by using the concept of generalized close-to-convexity. Coefficient results, Hankel determinant problem and some other interesting properties of this class are investigated. Results proved in this paper may stimulate further research in this area.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved